# SDR SWIA200922815

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 18,451 hours, 15,780 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Unreliable
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN ALTIMETER AND COPILOT ALTIMETER DIFFER BY 75 FEET AT CRUISE.  (FLT 6756)  REPLACED NR 2 ADC.
